Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 23, NWS JSJ

March 20, 2015

NWS JSJ issued this small craft advisory at Mar 20, 2015, 4:13 AM CDT. It took effect at Mar 20, 2015, 11:00 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2015, 4:13 AM CDT (09:13 UTC)
In effect from
Mar 20, 2015, 11:00 AM CDT
Expired
Mar 21, 2015, 1:00 PM CDT
In force
26 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WHCA72 TJSJ 200913
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
513 AM AST FRI MAR 20 2015

...SEAS EXPECTED TO BUILD QUICKLY THIS AFTERNOON AND TONIGHT...

.LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY SOUTHWARD THIS
AFTERNOON AND TONIGHT ACROSS THE ATLANTIC COASTAL WATERS. SWELLS
WILL BEGIN TO SUBSIDE SATURDAY.

AMZ710-201715-
/O.NEW.TJSJ.SC.Y.0023.150320T1600Z-150321T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
513 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM AST
SATURDAY. 

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...7 TO 9 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-722-201715-
/O.NEW.TJSJ.SC.Y.0023.150320T2200Z-150321T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
513 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST
SATURDAY. 

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-741-742-201715-
/O.NEW.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
513 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST
SATURDAY. 

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
714 
WHCA72 TJSJ 201430
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1030 AM AST FRI MAR 20 2015

...SEAS EXPECTED TO BUILD QUICKLY THIS AFTERNOON AND TONIGHT...

.LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY SOUTHWARD
THIS AFTERNOON AND TONIGHT ACROSS THE ATLANTIC COASTAL WATERS.
SWELLS WILL BEGIN TO SUBSIDE SATURDAY.

AMZ710-202230-
/O.CON.TJSJ.SC.Y.0023.150320T1600Z-150321T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1030 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
SATURDAY...

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...7 TO 9 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-722-202230-
/O.CON.TJSJ.SC.Y.0023.150320T2200Z-150321T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1030 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST SATURDAY...

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-741-742-202230-
/O.CON.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1030 AM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON AST SATURDAY...

* WINDS...EAST NORTHEAST 12 TO 17 KNOTS.

* WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
325 
WHCA72 TJSJ 202053
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
453 PM AST FRI MAR 20 2015

...SEAS EXPECTED TO BUILD QUICKLY DURING THE EVENING AND OVERNIGHT
HOURS ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES...

.LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY ACROSS THE ATLANTIC
WATERS AND LOCAL PASSAGES OVERNIGHT THROUGH SATURDAY MORNING. THESE
SWELLS WILL BEGIN TO SUBSIDE BY SATURDAY AFTERNOON.

AMZ710-210500-
/O.CAN.TJSJ.SC.Y.0023.000000T0000Z-150321T2200Z/
/O.NEW.TJSJ.SC.Y.0024.150320T2200Z-150321T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
453 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. 

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-742-202200-
/O.CAN.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
453 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS ARE NO LONGER EXPECTED TO REACH 7 FEET AT THIS TIME. SMALL
CRAFT OPERATORS SHOULD HOWEVER CONTINUE TO EXERCISE CAUTION
OVERNIGHT... DUE TO THE NORTHERLY SWELLS AND MODERATE TO LOCALLY
FRESH TRADE WINDS.

$$

AMZ732-210500-
/O.EXB.TJSJ.SC.Y.0023.150321T0400Z-150321T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
453 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST
SATURDAY. 

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-722-210500-
/O.EXT.TJSJ.SC.Y.0023.150321T0400Z-150321T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
453 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON AST SATURDAY...

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
785 
WHCA72 TJSJ 210225
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1025 PM AST FRI MAR 20 2015

...SEAS WILL CONINUE TO BUILD DURING THE OVERNIGHT HOURS ACROSS
THE ATLANTIC WATERS AND LOCAL PASSAGES...

.LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY ACROSS THE
ATLANTIC WATERS AND LOCAL PASSAGES OVERNIGHT THROUGH SATURDAY
MORNING. THEREAFTER...THE SWELLS WILL BEGIN TO SUBSIDE ON SATURDAY
AFTERNOON.

AMZ710-211030-
/O.CON.TJSJ.SC.Y.0024.000000T0000Z-150321T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1025 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
SATURDAY...

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-722-211030-
/O.CON.TJSJ.SC.Y.0023.150321T0400Z-150321T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1025 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-211000-
/O.CON.TJSJ.SC.Y.0023.150321T0400Z-150321T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1025 PM AST FRI MAR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

* WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
747 
WHCA72 TJSJ 210850
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
450 AM AST SAT MAR 21 2015

...NORTH SWELLS WILL BEGIN TO SUBSIDE THIS AFTERNOON...


AMZ732-211000-
/O.CAN.TJSJ.SC.Y.0023.000000T0000Z-150321T1000Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
450 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

AMZ710-211600-
/O.EXT.TJSJ.SC.Y.0024.000000T0000Z-150321T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
450 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-722-211600-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-150321T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
450 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST NORTHEAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
931 
WHCA72 TJSJ 211415
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1015 AM AST SAT MAR 21 2015

...NORTH SWELLS WILL BEGIN TO GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT...

AMZ712-715-722-211600-
/O.CON.TJSJ.SC.Y.0023.000000T0000Z-150321T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1015 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST NORTHEAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-211600-
/O.CON.TJSJ.SC.Y.0024.000000T0000Z-150321T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1015 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
539 
WHCA72 TJSJ 211512
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1112 AM AST SAT MAR 21 2015

...NORTH SWELLS WILL BEGIN TO GRADUALLY SUBSIDE THIS AFTERNOON
AND TONIGHT...

AMZ712-715-722-211800-
/O.EXT.TJSJ.SC.Y.0023.000000T0000Z-150321T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1112 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...EAST NORTHEAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-211800-
/O.EXT.TJSJ.SC.Y.0024.000000T0000Z-150321T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1112 AM AST SAT MAR 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...EAST 11 TO 16 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:29 AM CDT, 44 minutes earlier.

Area forecast discussion, Mar 20, 3:29 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
429 AM AST FRI MAR 20 2015

.SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA
EARLY TONIGHT. FLAT UPPER LEVEL RIDGE WILL BUILD OVR THE REGION
SAT THROUGH TUE. ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS
THE AREA NEXT THU.

&&

.DISCUSSION...A SHORTWAVE-TROUGH CURRENTLY APPROACHING 70W PER
WATER VAPOR IMAGERY WILL AMPLIFY SWD NEXT 12 HRS AND MOVE ACROSS
THE AREA EARLY THIS EVENING. WATER VAPOR ANIMATION SHOWS MID-LEVEL
DRY AIR/SUBSIDENCE OVER THE LOCAL AREA HAS DIMINISHED CONSIDERABLY
SINCE 24 HRS AGO. THIS WILL ALLOW MOISTURE TO DEEPEN WITH SCT
SHOWERS FORMING OVR SW PR ON A NE STEERING FLOW. HEIGHT RISES
ALOFT INDICATED SAT THROUGH TUE WILL RESULT IN SUBSIDENCE
INVERSION TO STRENGTHEN SOMEWHAT LIMITING AREAL CVRG OF SHOWERS
BUT SEA BREEZE RELATED CONVECTION STILL POSSIBLE. ANOTHER UPPER
LEVEL DISTURBANCE FCST TO MOVE ACROSS THE AREA NEXT THU. MODELS
INDICATE A BIT BETTER MOISTURE WITH THIS FEATURE.

&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED NEXT 24 HOURS ACROSS ALL
TERMINALS. NO SIGNIFICANT AVIATION WX HAZARDS EXPECTED THROUGH THE
FORECAST PERIOD. LLVL EAST WINDS AT 10-15 KT...WITH HIGHER GUSTS IN
SEA BREEZE VARIATIONS AFTER 15Z.

&&

.MARINE...WINDS WILL DIMINISH LATE FRI NIGHT TO 10-15 KT. NORTH
SWELLS EXPECTED TO ARRIVE LATE TODAY AND TONIGHT. SWELL DECAY FROM
BUOY 41049 MIDWAY BETWEEN PR AND BERMUDA INDICATES 8-9 FT SWELLS
AT 16-17 SECS WILL BE ARRIVING INTO OUR ATLC COASTAL WATERS. SCA
AND HIGH SURF CONDITIONS LIKELY. WILL CONTINUE TO MONITOR REGIONAL
BUOYS CLOSELY FOR THE NEED OF ADVISORIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  86  74  86  75 /  10  10  10  20
STT  85  75  85  74 /  10  10  10  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

13/64
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
611 AM AST THU MAR 19 2015

AMZ710>745-PRZ001>013-201015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
611 AM AST THU MAR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SURF CONDITIONS ARE FAVORABLE TO SUPPORT THE DEVELOPMENT OF LIFE
THREATENING RIP CURRENTS ALONG THE ATLANTIC COASTLINES OF PUERTO
RICO AND CULEBRA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MARINE AND SURF CONDITIONS ARE EXPECTED TO DETERIORATE AS A
NORTHERLY SWELL INVADES THE LOCAL WATERS THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AMZ715-725-VIZ001-002-201015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
611 AM AST THU MAR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SURF CONDITIONS ARE FAVORABLE TO SUPPORT THE DEVELOPMENT OF LIFE
THREATENING RIP CURRENTS ALONG THE ATLANTIC COASTLINES OF SAINT
THOMAS AND SAINT JOHN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MARINE AND SURF CONDITIONS ARE EXPECTED TO DETERIORATE AS A
NORTHERLY SWELL INVADES THE LOCAL WATERS THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:53 PM CDTSmall Craft AdvisoryJSJ21 hr

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.